# SDR UPS99829015

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FWD PIT FS240 LONG 30R HAS CORROSION UNDER LONG SHIM FROM PREVIOUS BLEND OUT AREA OF SKIN.  REMOVED LONG 30R AND END FITTING.  REMOVED CORROSION ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  FABRICATED DOUBLER AND FILLER IAW DC8 SRM 53-2-0.  INSTALLED IAW DC8 SRM 51-1-21 AND 51-1-20D.
